A relation between perfect equilibria in extensive form games and proper equilibria in normal form games
Eric van Damme
Other publications TiSEM from Tilburg University, School of Economics and Management
References: Add references at CitEc
Citations: View citations in EconPapers (38) Track citations by RSS feed
Published in International Journal of Game Theory (1984), v.13, nr.1, p.1-13
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:3734d89e-fd5c-4c80-a230-5d7a6db5978a
Access Statistics for this paper
More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().